Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 115, NWS Atlanta, GA

April 10, 202511 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 10, 2025, 10:29 PM EDT for 11 counties in Georgia. It was in force for 46 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2025, 10:29 PM EDT (02:29 UTC)
Expired
Apr 10, 2025, 11:15 PM EDT
In force
46 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baldwin County, GA, Bibb County, GA, Crawford County, GA, Houston County, GA, Jasper County, GA, Jones County, GA, Monroe County, GA, Peach County, GA, Twiggs County, GA, Upson County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 51 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 10:30 PM EDTTSTM WND DMGForsyth, GAMultiple trees down in radius of Agnes St and Railroad Ave.
Apr 10, 10:32 PM EDTTSTM WND DMG1 Ssw Brent, GA3 trees down near GA-83 and Flint Rd.
Apr 10, 10:38 PM EDTTSTM WND DMG5 Ese Dames Ferry, GATree down blocking Fire Tower Rd.
Apr 10, 10:50 PM EDTTSTM WND DMG2 Nne Cross Keys, GATree down on power lines on Janis Place.
Apr 10, 10:55 PM EDTTSTM WND DMG1 Nne James, GATree down blocking Stewart Farm Rd.
Apr 10, 10:59 PM EDTTSTM WND GST 502 Wsw Franklinton, GAMesonet station GA348 I-16 At Us 23.
Apr 10, 11:00 PM EDTTSTM WND GST 544 Sw Payne City, GAMesonet station FW6311 Macon.
Apr 10, 11:03 PM EDTTSTM WND GST 521 Se Robins Air Force B, GAAWOS station KWRB Warner Robins AFB.
Apr 10, 11:07 PM EDTTSTM WND GST 481 S Middle Georgia Regi, GAASOS station KMCN Macon.
Apr 10, 11:12 PM EDTTSTM WND DMG2 S Dry Branch, GATrees down along Riggins Mill Road and Parker Road.
Apr 10, 11:13 PM EDTTSTM WND DMG2 Nne Huber, GATrees down along Marion Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 5:03 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 293 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
293 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1948 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

428 
WUUS52 KFFC 110229
SVRFFC
GAC009-021-079-153-159-169-207-225-289-293-319-110315-
/O.NEW.KFFC.SV.W.0115.250411T0229Z-250411T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1029 PM EDT Thu Apr 10 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Western Wilkinson County in central Georgia...
  Southern Baldwin County in central Georgia...
  Bibb County in central Georgia...
  Twiggs County in central Georgia...
  Monroe County in central Georgia...
  East central Upson County in west central Georgia...
  Northeastern Peach County in central Georgia...
  Northeastern Houston County in central Georgia...
  Northern Crawford County in central Georgia...
  Jones County in central Georgia...
  Southwestern Jasper County in central Georgia...

* Until 1115 PM EDT.

* At 1028 PM EDT, severe thunderstorms were located along a line
  extending from near Juliette to near Forsyth to near Culloden,
  moving southeast at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Postell, Wayside, Robins Air Force Base, Griswoldville, Round Oak,
  District Path, Wesleyan, Logtown, Skipperton, Browns Crossing,
  Warner Robins, Juliette, Byron, Gray, Macon, Coopers, Rutland,
  Berner, Payne, and Robins AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3283 8423 3293 8409 3293 8405 3296 8404
      3303 8395 3323 8378 3299 8311 3268 8325
      3246 8356
TIME...MOT...LOC 0228Z 300DEG 46KT 3314 8377 3300 8388 3284 8407 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
663 
WWUS52 KFFC 110300
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1100 PM EDT Thu Apr 10 2025

GAC159-207-293-110310-
/O.CAN.KFFC.SV.W.0115.000000T0000Z-250411T0315Z/
Monroe GA-Upson GA-Jasper GA-
1100 PM EDT Thu Apr 10 2025

...THE SEVERE THUNDERSTORM WARNING FOR MONROE...EAST CENTRAL UPSON
AND SOUTHWESTERN JASPER COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area.  Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
central Georgia.

&&

LAT...LON 3267 8393 3281 8380 3312 8349 3299 8311
      3268 8325 3246 8356
TIME...MOT...LOC 0300Z 300DEG 46KT 3296 8340 3282 8351 3266 8370 

$$

GAC009-021-079-153-169-225-289-319-110315-
/O.CON.KFFC.SV.W.0115.000000T0000Z-250411T0315Z/
Wilkinson GA-Baldwin GA-Bibb GA-Twiggs GA-Peach GA-Houston GA-
Crawford GA-Jones GA-
1100 PM EDT Thu Apr 10 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR WESTERN WILKINSON...SOUTHERN BALDWIN...BIBB...TWIGGS...
NORTHEASTERN PEACH...NORTHEASTERN HOUSTON...EAST CENTRAL CRAWFORD AND
EASTERN JONES COUNTIES...

At 1100 PM EDT, severe thunderstorms were located along a line
extending from near Greenberry Crossroads to Dry Branch to near
Centerville, moving southeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Jeffersonville, Postell, Robins Air Force Base, Mountain Springs,
Griswoldville, District Path, Wesleyan, Powerville, Skipperton,
Browns Crossing, Warner Robins, Kathleen, Byron, Gordon, Gray, Ivey,
James, Macon, Jack Brown Estates, and Coopers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3267 8393 3281 8380 3312 8349 3299 8311
      3268 8325 3246 8356
TIME...MOT...LOC 0300Z 300DEG 46KT 3296 8340 3282 8351 3266 8370 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 10:27 PM EDT, 2 minutes earlier.

Area forecast discussion, Apr 10, 10:27 PM EDT, 2 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
1027 PM EDT Thu Apr 10 2025

...Evening Update...

.UPDATE...
Issued at 1011 PM EDT Thu Apr 10 2025

The Severe Thunderstorm Watch remains in effect until midnight
from roughly I-20 down to a line from Columbus to Macon. The
discrete storms earlier this afternoon have congealed into a line
with bowing segments this evening. The hazards will continue to be
hail (some quarter size) and damaging wind gusts up to 60 mph.
Mid-level lapse rates ahead of this complex of storms is 7.0-7.5
C/km, although CAPE has largely decreased. The storms are
maintaining steam in part thanks to the left exit region of a jet
streak curving around the base of the trough aloft, which is
aiding in ascent. The complex of storms will continue tracking
southward through the overnight hours, exiting the southern tier
of the CWA by the early morning hours.

Martin

&&

.SHORT TERM...
(This afternoon through Friday)
Issued at 232 PM EDT Thu Apr 10 2025

A cold front will move south across the CWA overnight and into
tomorrow. Ahead of the frontal passage, scattered to numerous
showers and thunderstorms are expected across much of north and
central portions of GA this afternoon and evening. The hi-res
models continue to be pretty consistent with the timing and with
the general trends.

A weak line of scattered showers and isolated thunderstorms will
continue to move across northern portions of the state early this
afternoon. A second, stronger and more organized, wave of
convection is likely later this afternoon into the evening hours.
The organized convection axis has shifted somewhat south from
yesterday's runs...mainly along a path between metro ATL and
Columbus and areas southeast. Afternoon/evening storms will have
modest CAPE values (good heating/50s dewpoints) and steep lapse
rates. Forecast soundings also show a decent inverted V structure,
good for gusty storms. Still expecting large hail and damaging
wind gusts as the primary severe weather hazards.

Models continue to weaken the secondary wave of storms as it
moves into central portions of GA this evening. Seems reasonable
with the loss of heating and getting away from the main dynamic
forcing to the north.

Upper moves across the TN valley tomorrow. Models do tend to
underestimate the amount of cloud cover as these types of systems
move by, so have upped the sky grids a bit to compensate. Also,
some scattered shra possible as the low may provide just enough
lift.

NListemaa

&&

.LONG TERM...
(Saturday morning through next Wednesday)
Issued at 232 PM EDT Thu Apr 10 2025

Key Messages:

 - The potential exists for overnight frost formation north of
   Interstate 85 and patchy sub freezing temperatures in the
   mountains this weekend.

 - Dry weather is favored in the region between Saturday and
   Thursday.

This Weekend:

An area of surface high pressure will build into the Southeast
over the weekend. This will combine with dry northwest flow aloft
to produce fairs skies, mild temperatures and dry weather.
Weakening surface pressure gradients should also lead to lighter
winds in the region (especially on Sunday). Radiational cooling
should be significant both Friday night and Saturday night and
this may lead to some frost/freeze concerns across northern
Georgia. On Saturday morning it looks like the coolest
temperatures will be limited to the sheltered areas in the
mountains of northeast Georgia. Then on Sunday morning the
potential for at least Frost Advisory level conditions exists
along and north of Interstate 85. For the northeast Georgia
mountains there is a 50% chance of a Frost Advisory (overnight
lows below 36 degrees) Friday night into Saturday morning, and a
50% chance of a Freeze Warning (overnight lows below 32 degrees)
Saturday night and Sunday morning. Along and north of Interstate
85 there is a 40% chance of a Frost Advisory Saturday night and
Sunday morning.

High temperatures will struggle on Saturday due to continued
northwest winds and the resulting CAA. As a consequence afternoon
high temperatures should wallow in the lower 60s across north
Georgia and claw their way into the upper 60s in central Georgia.
High temperatures of this magnitude would be 7 to 12 degrees
colder than seasonal averages. A transition to westerly winds,
continued low relative humidity and sunshine should allow high
temperatures to climb to within 1-3 degrees of seasonal averages
on Sunday. Everywhere except the mountains can anticipate
afternoon highs in the 70s.

Considerations for Next Week:

An upper level trough tracking through the Great Lakes early next
week should bring southerly winds and WAA back to Georgia.
Temperatures should respond accordingly by rising into the lower
80s Monday afternoon. Attention then turns to a potential cold
frontal passage Tuesday or Tuesday night. This may lead to midweek
temperature declines, with 70s favored on Wednesday. Trends in
the GEFS and EPS guidance continue to pull back on the rain
chances, with more than 90% of ensemble members keeping rain
amounts under 0.10 inches in north Georgia. The odds of
accumulating precipitation in central Georgia are less than 5%.

Albright

&&

.AVIATION...
(00Z TAFS)
Issued at 742 PM EDT Thu Apr 10 2025

Severe thunderstorms are moving SSE across north Georgia along
and north of I-20. Hail -- some large -- is occurring with these
storms. Expect convection to continue for the next several hours.
Have a TEMPO for TSRA at ATL and the other metro sites until 04z,
at AHN 01z-05z, and at MCN and CSG 04z-08z as the convection
shifts southward. Gusty, erratic winds can be expected in TSRA.
Mid-level ceilings (from ~4 kft to ~10 kft) are expected after the
convection overnight with FEW/SCT MVFR clouds possible.

//ATL Confidence...00Z Update...
Medium confidence on ceilings overnight into tomorrow (Friday)
morning. High confidence on all other elements.

Martin

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          50  73  50  67 /   0  20  70  30
Atlanta         49  74  52  65 /   0  30  70  40
Blairsville     41  65  44  57 /   0  50  60  30
Cartersville    45  73  47  63 /   0  30  70  30
Columbus        46  77  53  71 /   0  10  60  30
Gainesville     47  71  49  63 /   0  30  70  30
Macon           47  76  54  71 /   0  10  60  20
Rome            42  73  47  63 /   0  40  70  30
Peachtree City  41  76  49  67 /   0  20  60  40
Vidalia         52  79  57  75 /   0  10  30  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...NListemaa
LONG TERM....Albright
AVIATION...Martin
Hazardous weather outlook, Apr 10, 5:20 PM EDT, 5 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
520 PM EDT Thu Apr 10 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-112130-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
520 PM EDT Thu Apr 10 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

A Severe Thunderstorm Watch is in effect for much of north
Georgia and portions of central Georgia until midnight tonight.
The primary hazards with any severe storms will be damaging wind
gusts up to 60 mph and quarter to golf ball sized hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Isolated thunderstorms are expected Friday afternoon. A couple
strong storms with pea to penny size hail are possible between 2
PM and 8 PM.

Frost and freeze conditions may develop in northeast Georgia on
Friday night. On Saturday night, these conditions may spread to
all areas north of Interstate 85. Those with outdoor vegetation
that is sensitive to freezing temperatures should monitor the
forecast closely.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Apr 10, 9:56 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
956 PM EDT Thu Apr 10 2025

GAZ052-053-066-067-069-078-079-110230-
Harris GA-Upson GA-Coweta GA-Troup GA-Heard GA-Meriwether GA-
Talbot GA-
956 PM EDT Thu Apr 10 2025

...Strong thunderstorms will impact portions of Meriwether,
southwestern Upson, Heard, Troup, southwestern Coweta, northern
Talbot and northern Harris Counties through 1030 PM EDT...

At 955 PM EDT, National Weather Service doppler radar indicated
strong winds ahead of a line of thunderstorms along a line extending
from near Gay to Louise to near Rock Mills, and moving southeast at
45 mph.

HAZARD...40 to 50 mph wind preceding rain or lightning.

SOURCE...Radar indicated.

IMPACT...Strong winds will occur before any rain or lightning. Do
         not wait for the sound of thunder before taking cover.
         Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Franklin, Louise, Stovall, Hogansville, Piedmont Heights, LaGrange,
Wares Crossroads, Big Lazer Creek Wma, Corinth, Whitesville-Pine
Lake, Pine Mountain-Callaway Gardens, Centralhatchee, Saint Marks,
Greenville, Luthersville, Pine Mountain, Warm Springs, State Line
Park, Lone Oak, and Frolona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
west central Georgia.

&&

LAT...LON 3341 8485 3317 8458 3312 8467 3274 8427
      3272 8432 3269 8456 3275 8514 3276 8514
      3278 8512 3281 8517 3285 8515 3286 8519
      3336 8528
TIME...MOT...LOC 0155Z 321DEG 40KT 3306 8461 3309 8494 3314 8525

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Apr 10, 10:13 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1013 PM EDT Thu Apr 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     Tstm Wnd Dmg     2 E Apple Valley        34.16N 83.47W
04/10/2025                   Jackson            GA   Emergency Mngr

            Large tree downed on road at intersection of
            Waterworks Road and Wilbanks Road.

&&
Local storm report, Apr 10, 10:15 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1015 PM EDT Thu Apr 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     Tstm Wnd Dmg     3 NE Nicholson          34.14N 83.38W
04/10/2025                   Jackson            GA   Emergency Mngr

            Tree downed on A C Smith Road.

&&
Special weather statement, Apr 10, 10:17 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1017 PM EDT Thu Apr 10 2025

GAZ059-060-072-073-110245-
Putnam GA-Baldwin GA-Jones GA-Jasper GA-
1017 PM EDT Thu Apr 10 2025

...A strong thunderstorm will impact portions of northwestern
Baldwin, southwestern Putnam, northeastern Jones and southeastern
Jasper Counties through 1045 PM EDT...

At 1017 PM EDT, a strong thunderstorm was near Stanfordville, or 9
miles southeast of Monticello, moving east at 30 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Ethridge, Plant Harlee Branch, Hillsboro, Browns Crossing, Resseaus
Crossroads, Stanfordville, Warfield, Blountsville, Willard,
Meriwether, Eatonton, and Milledgeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
central Georgia.

&&

LAT...LON 3327 8327 3326 8325 3323 8325 3321 8326
      3320 8327 3319 8327 3319 8326 3303 8334
      3317 8367 3335 8360
TIME...MOT...LOC 0217Z 289DEG 25KT 3324 8355

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Local storm report, Apr 10, 10:22 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1022 PM EDT Thu Apr 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     Lightning        1 SSW Hoschton          34.08N 83.77W
04/10/2025                   Jackson            GA   Emergency Mngr

            Lightning struck a house on White Trillium
            Drive, causing a large hole in the roof.
            Time is estimated.

&&
Local storm report, Apr 10, 10:25 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1025 PM EDT Thu Apr 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     Hail             Griffin                 33.25N 84.26W
04/10/2025  M1.00 Inch       Spalding           GA   Trained Spotter

            Quarter size hail reported in Griffin.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:06 PM EDTSpecial Weather StatementFFCFayette24 min
Apr 10, 8:06 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Madison, Oconee39 min
Apr 10, 8:08 PM EDTSpecial Weather StatementFFCGordon37 min
Apr 10, 8:18 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton, Gwinnett, Hall30 min
Apr 10, 8:29 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe29 min
Apr 10, 8:33 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Coweta, Douglas, Fulton, Haralson and 2 more42 min
Apr 10, 8:35 PM EDTSpecial Weather StatementFFCClayton, Henry25 min
Apr 10, 8:43 PM EDTSpecial Weather StatementFFCBarrow, Clarke47 min
Apr 10, 8:57 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes48 min
Apr 10, 9:03 PM EDTSpecial Weather StatementFFCHenry27 min
Apr 10, 9:10 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCarroll, Clayton, Cobb, Coweta, DeKalb, Douglas and 7 more50 min
Apr 10, 9:21 PM EDTSpecial Weather StatementFFCMorgan, Walton24 min
Apr 10, 9:50 PM EDTSevere Thunderstorm WarningFFCButts, Crawford, Henry, Jasper, Jones, Lamar and 7 more40 min
Apr 10, 9:56 PM EDTSpecial Weather StatementFFCHarris, Heard, Meriwether, Talbot, Troup34 min
Apr 10, 10:17 PM EDTSpecial Weather StatementFFCPutnam28 min
Apr 10, 10:32 PM EDTSevere Thunderstorm WarningFFCHarris, Troup31 min
Apr 10, 10:36 PM EDTSpecial Weather StatementFFCHarris, Meriwether, Talbot, Taylor, Troup24 min
Apr 10, 11:05 PM EDTSpecial Weather StatementFFCHarris25 min
Apr 10, 11:11 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bleckley, Houston, Johnson, Laurens, Twiggs and 2 more37 min
Apr 10, 11:42 PM EDTSpecial Weather StatementFFCBleckley, Johnson, Laurens48 min
Apr 11, 12:08 AM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs, Treutlen, Wheeler52 min
Apr 11, 12:14 AM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Stewart, Webster46 min
Apr 11, 2:22 PM EDTFreeze WatchFFCDawson, Fannin, Gilmer, Lumpkin, Towns, Union and 1 more24 hr
Apr 11, 3:35 PM EDTSpecial Weather StatementFFCCherokee25 min
Apr 11, 3:38 PM EDTSpecial Weather StatementFFCForsyth37 min
Apr 11, 4:05 PM EDTSpecial Weather StatementFFCJohnson25 min
Apr 11, 4:16 PM EDTSpecial Weather StatementFFCGwinnett29 min
Apr 11, 4:52 PM EDTSpecial Weather StatementFFCGwinnett23 min
Apr 11, 5:11 PM EDTSpecial Weather StatementFFCBartow34 min
Apr 11, 5:31 PM EDTSpecial Weather StatementFFCBartow29 min
Apr 11, 6:14 PM EDTSpecial Weather StatementFFCLamar31 min
Apr 11, 6:15 PM EDTSpecial Weather StatementFFCHeard30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.